# SDR CWQR20131002041

- Difficulty date: September 25, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 4,667 hours
- System (JASC): 4950 · APU Bleed Air System
- Part: Tube
- Part number: 69553009
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, WE FOUND APU BLEED AIR TUBE ASSY CRACKED AT THE APU COMPARTMENT ATTACH FLANGE. THE FLANGE WAS CRACKED 2 TO 3" WHERE THE FLANGE IS WELDED TO THE TUBE ASSY.
